# SDR CALA2011102700688

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 42,473 hours, 11,732 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENER HOLE ON UPPER FLANGE OF CABIN FLOORBEAM S TA 1640 APPROX RBL 55.5.  REPAIRED FLOORBEAM BY INSTALLING REPAIR ANGLE AT STA 1640 REF ECRA 5360-01165.
